# SDR DALA2016042603549

- Difficulty date: April 26, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 48,185 hours, 16,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY LIGHTING FROM ROWS 33- 38 AND O/H BIN EMERGENCY LIGHTS AT ROW 31-40 DEF AND 38 ABC INOPERATIVE.  R & R BATTERY PACK AND CHARGER M11081 IAW AMM 33-51.  OPS CHECK NORMAL.
